Posted by Kathi (126.96.36.199) on October 11, 2000 at 07:48:06:
In Reply to: New to this site.. posted by Jayson on October 10, 2000 at 23:55:34:
I haven't worked in the medical profession in over ten years but I've got to tell you, thats a pretty dazzling array of meds you are on. I know you are in pain and need to relieve that pain but with the $ you must be spending on prescriptions, I would consider finding a doctor who will try O2 or going back to the nuero you saw originally. You have some meds in this cocktail that need to be constantly monitored...like lithium. Not to mention some more that, in my limited knowledge, could interact.( I'm a little surprised that a physician would discharge someone with all these meds, we CH sufferers have a tendency to get disoriented) Do you have a loved one who is watching what you take when you are in pain? I know when I'm in an episode, four minutes seems like four hours and could easily accidently overdose if I took meds.
I don't want to scare you, but please....be careful.
Post a Followup